Repositorio de producción científica de la Universidad de Sevilla

Second order difference equations for certain families of discrete polynomials

 

Advanced Search
 

Show simple item record

dc.creator Álvarez Nodarse, Renato es
dc.date.accessioned 2016-07-01T10:38:40Z
dc.date.available 2016-07-01T10:38:40Z
dc.date.issued 1998-11-16
dc.identifier.citation Álvarez Nodarse, R. (1998). Second order difference equations for certain families of discrete polynomials. Journal of Computational and Applied Mathematics, 99 (1-2), 37-45.
dc.identifier.issn 0377-0427 es
dc.identifier.issn 1879-1778 es
dc.identifier.uri http://hdl.handle.net/11441/43018
dc.description.abstract In this paper we will consider two algorithms which allow us to obtain second order linear di erence equations for certain families of polynomials. The corresponding algorithms can be implemented in any computer algebra system in order to obtain explicit expressions of the coe cients of the di erence equations. es
dc.description.sponsorship Dirección General de Enseñanza Superior es
dc.format application/pdf es
dc.language.iso eng es
dc.publisher Elsevier es
dc.relation.ispartof Journal of Computational and Applied Mathematics, 99 (1-2), 37-45.
dc.rights Attribution-NonCommercial-NoDerivatives 4.0 Internacional *
dc.rights.uri http://creativecommons.org/licenses/by-nc-nd/4.0/ *
dc.subject orthogonal polynomials es
dc.subject second order difference equations es
dc.title Second order difference equations for certain families of discrete polynomials es
dc.type info:eu-repo/semantics/article es
dc.type.version info:eu-repo/semantics/submittedVersion es
dc.rights.accessrights info:eu-repo/semantics/openAccess es
dc.contributor.affiliation Universidad de Sevilla. Departamento de Análisis Matemático es
dc.relation.projectID PB-96-0120-C03-01 es
dc.identifier.doi http://dx.doi.org/10.1016/S0377-0427(98)00143-5 es
dc.contributor.group Universidad de Sevilla. FQM262: Teoria de la Aproximacion es
idus.format.extent 9 p. es
dc.journaltitle Journal of Computational and Applied Mathematics es
dc.publication.volumen 99 es
dc.publication.issue 1-2 es
dc.publication.initialPage 37 es
dc.publication.endPage 45 es
dc.identifier.idus https://idus.us.es/xmlui/handle/11441/43018
dc.contributor.funder Dirección General de Enseñanza Superior. España
Size: 207.8Kb
Format: PDF

This item appears in the following Collection(s)

Show simple item record